Indexing 

290zbmath
2928icon12
3029icon13
3131issuu-logo
3234scribd
3335google-scholar-282fh67-e1352817210885

Who's Online? 

We have 4 guests and no members online

S. Ahmad Ali , S. Nadeem Hasan Rizvi

Transformations from Bilateral Basic Hypergeometric to Unilateral Basic Hypergeometric Series

 International Bulletin of Mathematical Research, Vol 2, Issue 4, December 2015,  pp 1-4.      

Abstract

In the present paper we have deduced some transformations from 2ψ2 series to 2φ1, 2φ2 and 3φ2 series and also a summation with its applications.

 

 

Downloads 

Latest Update 

sample image IBMR Volume-2 Issue-3 (September 2015) Published... Read more

sample image IBMR Volume-2 Issue-4 (December 2015) Published... Read more

Newsletter Subscriber 

Name:
Email:

facebook 

#fc3424 #5835a1 #1975f2 #2fc86b #feduc9 #eef11045 #140114115157